RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 677–686 (Mi mz9836)  

Generalized classical quotient rings

V. P. Elizarov


Abstract: We find necessary and sufficient conditions for a generalized classical quotient ring to be a principal ideal ring, a local ring, or a completely primary ring. As corollaries, the corresponding results are obtained for classical quotient rings.

Full text: PDF file (1322 kB)

English version:
Mathematical Notes, 1972, 11:6, 412–416

Bibliographic databases:

UDC: 519.4
Received: 09.03.1971

Citation: V. P. Elizarov, “Generalized classical quotient rings”, Mat. Zametki, 11:6 (1972), 677–686; Math. Notes, 11:6 (1972), 412–416

Citation in format AMSBIB
\Bibitem{Eli72}
\by V.~P.~Elizarov
\paper Generalized classical quotient rings
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 677--686
\mathnet{http://mi.mathnet.ru/mz9836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299623}
\zmath{https://zbmath.org/?q=an:0263.16002}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 412--416
\crossref{https://doi.org/10.1007/BF01093728}


Linking options:
  • http://mi.mathnet.ru/eng/mz9836
  • http://mi.mathnet.ru/eng/mz/v11/i6/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:77
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020